Advertisement

Applied Mathematics and Mechanics

, Volume 18, Issue 2, pp 141–150 | Cite as

Existence of solutions for generalized quasi-variational-like inequalities

  • Ding Xieping
Article

Abstract

In this paper, some existence theorems of solutions for a class of generalized quasi-variational-like inequalities with discontinuous mappings are proved under paracompact setting in topological vector spaces. These theorems unify, improve and generalize many recent results.

Key words

topological vector space generalized quasi-variational-like inequality 0-diagonally concave 0-diagonally concave relation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. P. Aubin and I. Ekeland,Applied Nonlinear Analysis, John Wiley & Sons, New York (1984).MATHGoogle Scholar
  2. [2]
    C. Baiocchi and A. Capelo.Variational and Quasi-variational Inequalities. John Wiley & Sons, New York (1984).Google Scholar
  3. [3]
    D. Kinderlehrer and G. Stampacchi,An Introduction to Variational Inequalities, Acad. Press, New York (1980).MATHGoogle Scholar
  4. [4]
    D. Chan and J. S. Pang. The generalized quasi-variational inequalities,Math. Oper. Res.,7 (1982), 211–222.MATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    P. T. Harker and J. S. Pang. Finite-dimensional variational inequality and nonlinear complementarity problems: A survey of theory, algorithms and applications,Math. Program, Ser B.48 (1990), 161–220.MATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    M. A. Noor. General variational inequalities.Appl. Math. Lett.,1 (1988), 119–122.MATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    M. A. Noor, General algorithm and sensitivity for variational inequalities,J. Appl. Math. Stoch. Anal.,5 (1992), 29–42.MATHMathSciNetGoogle Scholar
  8. [8]
    M. A. Noor, K. I. Noor and T. M. Rassias, Some aspects of variational inequalities,J. Comput. Appl. Math.,47 (1993), 285–312.MATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    J. C. Yao, General variational inequalities in Banach spaces,Appl. Math. Lett.,5, 1 (1992), 51–54.MATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    J. C. Yao, On the general variational inequalities,J. Math. Anal. Appl.,174 (1993), 550–555.MATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    J. C. Yao and J. S. Guo, Variational and generalized variational inequalities with discontinuous mappings,J. Math. Anal. Appl.,182 (1994), 371–392.MATHMathSciNetCrossRefGoogle Scholar
  12. [12]
    X. P. Ding and E. Tarafdar, Generalized nonlinear variational inequalities with non-monotone set-valued mappings,Appl. Math. Lett.,7, 4 (1994), 5–11.MATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    X. P. Ding A class of generalized variational inequalities and its applications,J. Sichuan Normal Univ.,17, 6 (1994), 10–16. (in Chinese)Google Scholar
  14. [14]
    X. P. Ding Existence of solutions for a class of generalized variational inequalities,J. Yantai Univ.,2 (1995), 15–22. (in Chinese)MATHGoogle Scholar
  15. [15]
    X. P. Ding Implicit variational inequalities with discontinuous mappings.J. Sichuan Normal Univ.,18, 2 (1995), 8–15. (in Chinese)Google Scholar
  16. [16]
    J. Parida, M. Sahoo and A. Kumar, A variational-like inequality problem,Bull. Austral. Math. Soc.,39 (1989), 225–231.MATHMathSciNetGoogle Scholar
  17. [17]
    N. H. Dien, Some remarks on variational-like inequalities.Bull. Austral. Math. Soc.,46 (1992), 335–342.MATHMathSciNetCrossRefGoogle Scholar
  18. [18]
    A. H. Siddiqi, A. Khaliq and Q. H. Ansari, On variational-like inequalities.Am. Sci. Math. Québec. 18, 1 (1994), 95–104.MATHMathSciNetGoogle Scholar
  19. [19]
    X. P. Ding Quasi-variational inequalities and social equilibrium.Appl. Math. and Mech. (English Ed.),12, 7 (1991), 639–646.MATHGoogle Scholar
  20. [20]
    W. W. Hogan. Point-to-set maps in mathematical programming.SIAM Rev.,15 (1973), 591–603.MATHMathSciNetCrossRefGoogle Scholar
  21. [21]
    M. H. Shih and K. K. Tan, Covering theorems of convex sets related fixed point theorems, inNonlinear and Convex Analysis, Marcel Dekker Inc., New York, (1987), 235–244.Google Scholar
  22. [22]
    J. X. Zhou and G. Chen, Diagonal convexity conditions for problems in convex analysis and quasi-variational inequalities,J. Math. Anal. Appl.,132 (1988). 213–225.MATHMathSciNetCrossRefGoogle Scholar
  23. [23]
    H. Kneser. Sur un théoème fondamantal de la théorie des jeux.C. R. Acad. Sci., Paris,234 (1952), 2418–2420.MathSciNetGoogle Scholar
  24. [24]
    J. C. Yao, Gemeralized-quasi-variational inequality problems with discontinuous mappings,Math. Oper. Res.,20, 2 (1995), 465–478.MATHMathSciNetGoogle Scholar
  25. [25]
    O. H. Merrill, Applications and extensions of an algorithm that computes fixed points of certain upper semicontinuous point-to-set mappings, Ph. D Thesis. Univ. of Michigan, Ann Arbor, MI. (1972).Google Scholar

Copyright information

© Editorial Committee of Applied Mathematics and Mechanics 1980

Authors and Affiliations

  • Ding Xieping
    • 1
  1. 1.Department of MathematicsSichuan Normal UniversityChengduP. R. China

Personalised recommendations